# SDR ABXA9701661

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47608
- System (JASC): 5752 · Aileron Tabs
- Part: Trim Tab
- Part number: 5910051501
- Condition: Delaminated
- Location: Lt Aileron
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT WING AILERON TAB DELAMINATED.  REPLACED LT AILERON TRIM TAB IAW DC9 MM 27-10-5 AND ABX REA D957-2135.
